MathSciNet Relay Station
MathSciNet bibliographic data
MR2491801 35K57 (35B35 35B40 35C07 35K15 35K45)
Roquejoffre, Jean-Michel; Roussier-Michon, Violaine Nontrivial large-time behaviour in bistable reaction-diffusion equations. Ann. Mat. Pura Appl. (4) 188 (2009), no. 2, 207–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement